U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: t3 (liothyronine) overdose?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
T3 -liothyronine OD: An overdose occurs when an excessive / dangerous dose of a drug is used. "Headache, irritability, nervousness, tremor, sweating, increased bowel motility and menstrual irregularities. Angina pectoris, arrhythmia, tachycardia, acute myocardial infarction or congestive heart failure may be induced or aggravated. " A massive OD can resemble thyroid storm. REF: https://www.drugs.com/pro/liothyronine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

CA
A 33-year-old male asked:

What is the definition or description of: Cytomel (liothyronine) overdose?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Cytomel overdose: Cytomel (liothyronine) - taking an excessive or dangerous amount of this medication.

Related questions

A 31-year-old female asked:
3 doctor answers8 doctors weighed in
A 23-year-old female asked:
1 doctor answer3 doctors weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 6, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.